Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Algebraic and Geometric Methods in Discrete Mathematics

About this Title

Heather A. Harrington, University of Oxford, Oxford, United Kingdom, Mohamed Omar, Harvey Mudd College, Claremont, CA and Matthew Wright, St. Olaf College, Northfield, MN, Editors

Publication: Contemporary Mathematics
Publication Year: 2017; Volume 685
ISBNs: 978-1-4704-2321-6 (print); 978-1-4704-3743-5 (online)

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF